J. M. Ball, Convexity conditions and existence theorems in nonlinear elasticity, Archive for Rational Mechanics and Analysis, vol.8, issue.4, pp.337-403, 1977.
DOI : 10.6028/jres.075B.007

M. B. Amar, M. M. Müller, and M. Trejo, Petal shapes of sympetalous flowers: the interplay between growth, geometry and elasticity, New Journal of Physics, vol.14, issue.8, p.85014, 2012.
DOI : 10.1088/1367-2630/14/8/085014

K. Bhattacharya, M. Lewicka, and M. Schaffner, Plates with Incompatible Prestrain, Archive for Rational Mechanics and Analysis, vol.60, issue.4, pp.143-181, 2016.
DOI : 10.2307/1969840

URL : http://arxiv.org/pdf/1401.1609

P. G. Ciarlet and P. Destuynder, A justification of a nonlinear model in plate theory, Computer Methods in Applied Mechanics and Engineering, vol.17, issue.18, pp.1718-227, 1979.
DOI : 10.1016/0045-7825(79)90089-6

S. Conti, C. De-lellis, and L. Székelyhidi, H-principle and rigidity for C 1,? isometric embeddings, in Nonlinear partial differential equations, The Abel Symposium, 2010.

S. Conti and F. Maggi, Confining Thin Elastic Sheets and Folding Paper, Archive for Rational Mechanics and Analysis, vol.41, issue.2, pp.1-48, 2008.
DOI : 10.1007/s00205-007-0076-2

E. Efrati, E. Sharon, and R. Kupferman, Elastic theory of unconstrained non-Euclidean plates, Journal of the Mechanics and Physics of Solids, vol.57, issue.4, pp.762-775, 2009.
DOI : 10.1016/j.jmps.2008.12.004

D. D. Fox, A. Raoult, and J. C. Simo, A justification of nonlinear properly invariant plate theories, Archive for Rational Mechanics and Analysis, vol.119, issue.18, pp.157-199, 1993.
DOI : 10.1007/978-1-4612-3736-5

G. Friesecke, R. James, and S. Müller, A theorem on geometric rigidity and the derivation of nonlinear plate theory from three-dimensional elasticity, Communications on Pure and Applied Mathematics, vol.120, issue.3, pp.1461-1506, 2002.
DOI : 10.1007/978-1-4612-1015-3

G. Friesecke, R. James, and S. Müller, A Hierarchy of Plate Models Derived from Nonlinear Elasticity by Gamma-Convergence, Archive for Rational Mechanics and Analysis, vol.180, issue.2, pp.183-236, 2006.
DOI : 10.1007/s00205-005-0400-7

J. Gemmer and S. Venkataramani, Shape selection in non-Euclidean plates, Physica D: Nonlinear Phenomena, vol.240, issue.19, pp.1536-1552, 2011.
DOI : 10.1016/j.physd.2011.07.002

Y. Klein, E. Efrati, and E. Sharon, Shaping of Elastic Sheets by Prescription of Non-Euclidean Metrics, Science, vol.315, issue.5815, pp.1116-1120, 2007.
DOI : 10.1126/science.1135994

Y. Klein, S. C. Venkataramani, and E. Sharon, Experimental Study of Shape Transitions and Energy Scaling in Thin Non-Euclidean Plates, Physical Review Letters, vol.74, issue.11, 2011.
DOI : 10.1103/PhysRevE.80.016602

H. , L. Dret, and A. Raoult, The nonlinear membrane model as a variational limit of nonlinear three-dimensional elasticity, J. Math. Pures Appl, vol.73, pp.549-578, 1995.

H. , L. Dret, and A. Raoult, Remarks on the quasiconvex envelope of stored energy functions, Comm. Appl. Nonlinear Anal, vol.1, pp.85-96, 1994.

H. , L. Dret, and A. Raoult, Quasiconvex envelopes of stored energy densities that are convex with respect to the strain tensor, Progress in Partial Differential Equations, pp.138-146, 1995.

M. Lewicka and R. Pakzad, Scaling laws for non-Euclidean plates and the W 2,2 isometric immersions of Riemannian metrics, ESAIM: Control, Optimisation and Calculus of Variations, pp.1158-1173, 2011.

M. Lewicka, A. Raoult, and D. Ricciotti, Plates with incompatible prestrain of high order, Annales de l'Institut Henri Poincare (C) Non Linear Analysis, vol.34, issue.7, 2017.
DOI : 10.1016/j.anihpc.2017.01.003

URL : https://hal.archives-ouvertes.fr/hal-01138338

H. Liang and L. Mahadevan, The shape of a long leaf, Proceedings of the National Academy of Sciences, vol.91, issue.52, pp.10-1073, 2009.
DOI : 10.1016/j.physd.2005.01.004

M. Ortiz and G. Gioia, The morphology and folding patterns of buckling-driven thin-film blisters, Journal of the Mechanics and Physics of Solids, vol.42, issue.3, pp.42-531, 1994.
DOI : 10.1016/0022-5096(94)90030-2

A. C. Pipkin, Relaxed energy densities for large deformations of membranes, IMA Journal of Applied Mathematics, vol.52, issue.3, pp.297-308, 1994.
DOI : 10.1093/imamat/52.3.297

J. Kim, J. A. Hanna, M. Byun, C. D. Santangelo, and R. C. Hayward, Designing Responsive Buckled Surfaces by Halftone Gel Lithography, Science, vol.13, issue.13, pp.1201-1205, 2012.
DOI : 10.1109/MCSE.2011.71

T. H. Ware, M. E. Mcconney, J. J. Wie, V. P. Tondiglia, and T. J. White, Voxelated liquid crystal elastomers, Science, vol.29, issue.1791, pp.982-984, 2015.
DOI : 10.1080/713935610